RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 1, Pages 118–129 (Mi tmf3102)  

This article is cited in 1 scientific paper (total in 1 paper)

On the method of collective variables in the statistical theory of fermi systems of charged particles

G. I. Bigun


Abstract: A representation is obtained for the partition function in the form of a differential operator acting in the space of collective variables $\rho_{km}$ on an exponential with potential energy expressed in these variables. A quantum generalization of the virial expansion is constructed on the basis of this representation. The second virial coefficient is calculated for a nondegenerate gaslike plasma to $e^6$. Degeneracy effects in plasmas are considered near the classical limit $(\lambda/\beta e^2\ll1)$. An expression is found for the electron part of the energy of a metal in the form of a series in the electron-ion interaction.

Full text: PDF file (1403 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:1, 915–922

Received: 25.10.1977

Citation: G. I. Bigun, “On the method of collective variables in the statistical theory of fermi systems of charged particles”, TMF, 37:1 (1978), 118–129; Theoret. and Math. Phys., 37:1 (1978), 915–922

Citation in format AMSBIB
\Bibitem{Big78}
\by G.~I.~Bigun
\paper On the method of collective variables in the statistical theory of fermi systems of charged particles
\jour TMF
\yr 1978
\vol 37
\issue 1
\pages 118--129
\mathnet{http://mi.mathnet.ru/tmf3102}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 1
\pages 915--922
\crossref{https://doi.org/10.1007/BF01036292}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3102
  • http://mi.mathnet.ru/eng/tmf/v37/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Bigun, “Quantum statistical theory of spatially inhomogeneous Coulomb systems”, Theoret. and Math. Phys., 62:3 (1985), 299–308  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:198
    Full text:62
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019